# SDR DU4R2008193

- Difficulty date: May 5, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 41,752 hours, 30,869 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 795-846
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312001 OPS NR 24422 - AFT CARGO EXT DOOR SKIN HAS OUT OF LIMIT DENTS BETWEEN 2 EA EXISTING REPAIRS.
